# SDR DHL2003801071

- Difficulty date: May 12, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fillet
- Part number: 3654299401
- Part serial: 011238
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FILLET 724 AT STA 779.000 INTERNAL SKIN DELAMINATED.  REMOVED AND REPLACED LT LWR FILLET 724 AT STA 779.000 IAW SRM 51-3-0 PG 1.
